Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Asymmetric solitons and domain walls supported by inhomogeneous defocusing nonlinearity

Autor
Kartashov, Y.V.; Lobanov, V.; Malomed, B.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2013-12-01
Volum
37
Número
23
Pàgina inicial
5000
Pàgina final
5002
DOI
https://doi.org/10.1364/OL.37.005000 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19897 Obrir en finestra nova
URL
http://www.opticsinfobase.org/ol/abstract.cfm?uri=ol-37-23-5000 Obrir en finestra nova
Resum
We show that an inhomogeneous defocusing nonlinearity that grows toward the periphery in the positive and negative transverse directions at different rates can support strongly asymmetric fundamental and multipole bright solitons, which are stable in wide parameter regions. In the limiting case, when nonlinearity is uniform in one direction, solitons transform into stable domain walls (fronts), with constant or oscillating intensity in the homogeneous region, attached to a tail rapidly decaying ...
Citació
Kartashov, Y.V. [et al.]. Asymmetric solitons and domain walls supported by inhomogeneous defocusing nonlinearity. "Optics letters", 01 Desembre 2013, vol. 37, núm. 23, p. 5000-5002.
Paraules clau
Bright solitons, Defocusing, Homogeneous regions, Limiting case, Multipoles, Parameter regions, Transverse directions
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Kartashov, Yaroslav V.  (autor)
  • Lobanov, Valery E.  (autor)
  • Malomed, Boris A.  (autor)
  • Torner Sabata, Lluis  (autor)